# SDR 2A6R202404227072

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N235AM
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 7,547 hours, 30,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION FOUND CORROSION DAMAGE ON THE T CAP P/N L533M1028203 FROM LBL 500MM TO RBL 500MM. PERFORMED A REPAIR IAW AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-4723 REV. - APPROVED ON FAA FORM 8110-3 BY RYAN LEE (DER-Y: 905240204)
